MathSciNet Relay Station
MathSciNet bibliographic data
MR2021033 53A10
Große-Brauckmann, Karsten; Kusner, Robert B.; Sullivan, John M. Triunduloids: embedded constant mean curvature surfaces with three ends and genus zero. J. Reine Angew. Math. 564 (2003), 35–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement